Skin Peeling Off After Drug Allergy?
Doctor, I want to ask, is it natural for my skin to peel after recovering from a drug allergy that resulted in my skin rashes before? but after recovering from allergies my skin becomes peeled off, especially the hands that exfoliate everything … is there a way to overcome it? thanks.
Good morning, thanks for asking at HealthReplies.com. Allergy is a condition when the body responds excessively to something, it can be in the form of food, drinks, medicine, insect bites, animal hair, and so forth. Excessive response can be in the form of the appearance of rashes, itching, swelling, to shortness of breath in severe conditions.
In your case, what needs to be noticed is that allergy symptoms appear when the allergy recurs, and after the allergy is cured, there should be no more symptoms. So, your blister's skin complaint should have nothing to do with allergies. Therefore your condition may occur because:
Psoriasis Dry skin Immune system disorders Contact dermatitis Kawasaki disease Sun exposure Fungal or bacterial infections Roundworm infections Medication side effects
Therefore, we recommend that you consult your problem with a dermatologist to see the situation firsthand and determine the root of the problem. Because if you have not previously been examined, it is not impossible that before you did not experience allergies at all. Psoriasis for example, the main symptom is itching which might be mistaken for an allergy. The difference is there is peeling skin in psoriasis. Therefore, once again, it is important for you to check yourself with a dermatologist to avoid misunderstandings and ascertain your condition.
Meanwhile, do not disturb your skin by tugging, scratching or peeling it, multiply the consumption of water, do not use drugs without doctor's advice, and immediately check yourself. So, hopefully answering your question.